SciELO - Scientific Electronic Library Online

 
vol.138 issue11Adverse cutaneous reactions to Drugs among hospitalized patients: A one year surveillanceBone hydatidosis: Report of five patients author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Revista médica de Chile

Print version ISSN 0034-9887

Abstract

AGUILAR, ENRIQUE et al. Orthostatic tremor causing postural instability in Parkinson disease: Report of one case. Rev. méd. Chile [online]. 2010, vol.138, n.11, pp.1410-1413. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872010001200010.

Parkinson disease (PD) is a movement disorder characterized clinically by the variable combination of rigidity, bradykinesia, rest tremor and postural instability. Usually postural instability is a late-onset manifestation and is frequently associated with axial manifestations and with a poor prognosis. We report a 67-year-old female with orthostatic tremor as the etiology of her postural instability. The patient was treated with increasing doses of clonazepam, reaching 2 mg/day, and levodopa. There was an improvement of postural instability with a good response of parkinsonian symptoms.

Keywords : Joint instability; Parkinson disease; Tremor.

        · text in Spanish     · Spanish ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License